

Sports Car Club of British Columbia

Present.

CACC Race #3

Featuring the North West Formula C Championship

June 11-12, 2022

This championship points race event is sanctioned by CACC and is conducted under the 2022 CACC regulations. It is organized by the Sports Car Club of British Columbia at the Mission Raceway Park Road Course in Mission, BC. Each regional group will have one race on Saturday and two races on Sunday. Vintage on Sunday only.

Race results will be posted on the notice board in Tech

There will be NO Friday Practice. Cars can be dropped off from 5:30 to 10 PM Friday.

Registration closes Tuesday June 7th at Midnight

Entry Fees 2022 – including 5% GST				
CACC - 2 Day Entry	\$355.00	CDN		
CACC - 2 Day Add'l Entry	\$180.00	CDN		
CACC - One Day Entry	\$230.00	CDN		
CACC - One Day Add'l Entry	\$120.00	CDN		
CACC Vintage (Sunday Only)	\$245.00	CDN		
CACC Novice (Saturday Only)	\$220.00	CDN		
NWFC Championship	\$355.00	CDN		
Pit Crew (5 free with entry)	\$5.00	CDN		

All Race Entries MUST be completed in MotorSportReg.com. A credit card is required to register; however your credit card will *not* be charged until the race weekend.

ALL PARTICIPANTS MUST BE PRE-REGISTERED. NO REGISTRATION AT THE TRACK.

Check-in is at the paddock gate booth where you will receive a wrist band.

CHECK-IN IS OPEN FROM 5:30pm to 7:30pm on Friday and 7:00am to 10:00am on Saturday & Sunday

Covid-19: The Covid-19 regulations are constantly changing. Mask wearing and distancing is encouraged.

TRANSPONDERS: Weekend rental \$70.00 for 2 days or \$40.00 for 1 day. The order must be included in your entry and the rental form completed and emailed to registrar@sccbc.net prior by midnight on the Wednesday prior to the race event. The order form is here: http://www.sccbc.net/data/2022/Transponder Rental Form.pdf
Notes: - Vehicles in timed sessions must have an operational AMB TranX260 or MYLAPS Car Classic, Flex or

Direct Power transponder.

- Open to vehicles eligible under current CACC, SCCA, or ICSCC regulations
- All Canadian participants must hold a valid CACC, or Recognized Canadian Regional license

Paved Paddock Spaces: Paddock reservations are made with your registration on MotorsportReg.com before the race entry deadline. Please indicate your 1st, 2nd and 3rd choices. They will be assigned in the order the entries are received. If your entry is late or you do not indicate your choices, your pit assignment will be determined at registration from any remaining. The back row will be allocated to preapproved trailers first.

Registration Enquiries: Registrar, Marc Ramsay, Tel: (604) 816-6272 (*No calls after 8pm*), registrar@sccbc.net **Tech:** Please **download the tech inspection form**, fill in your name & car information, then print it and present it to tech to get your sticker. Cars & gear without an annual sticker must be presented to the tech shed. The form is included in the event package on the website.

Notes. 1) Consumption of alcoholic beverages and recreation cannabis is NOT PERMITTED during an event.

2) Weekend schedule posted online at www.sccbc.net.

,				
This Event will have the 7 groups as follows				
Closed Wheel 1: B-Spec, CRS, IP1, IP2, IP3, GT1, GT2, GT3, GTU	Novice Closed Wheel (Saturday Only)			
Closed Wheel 2: GTL, GTM, GTO, IPE-A, IPE-B, PRO3, SM	Vintage (Sunday Only)			
Open Wheel 1: FC, FL, SR	Open Wheel 2: FF, FV, Legends, NOW, VOW (NOW – Sat only, VOW- Sun only)			
NWEC: NWEC				

Clerk of the Course: Tasma Wooton
This announcement forms part of the Supplementary Regulations. Sanctioned by CACC.



Sports Car Club of British Columbia

CACC Race #3

Featuring the North West Formula C Championship June 11 - 12, 2022

This event is sanctioned by CACC.

This is a championship points race, is conducted under the 2022 CACC regulations, and is organized by the Sports Car Club of British Columbia at the Mission Raceway Park Road Course in Mission, BC.

INFORMATION FOR DRIVERS, VOLUNTEERS & CREWS

Dropping off cars Friday night from 5:30 – 10:00 pm

ALL PARTICIPANTS, VOLUNTEERS & CREW MUST REGISTER ON MotorSportReg.com. ALL PARTICIPANTS MUST BE PRE-REGISTERED

EVERYONE MUST SIGN AN ELECTRONIC WAIVER AT https://cacc.speedwaiver.com/pnhlb IF YOU DO NOT HAVE A CACC RACE or OFFICIALS LICENCE THAT SHOWS YOU HAVE SIGNED THE **ANNUAL WAIVER**

Volunteer & Crew Registration closes at midnight on Wednesday June 8th

Masks and Social Distancing are Recommended outside of individual paddock spaces.

NO REGISTRATION AT THE TRACK. Check-in is at the front gate booth where you will receive a wrist band. Registered entrants must arrive by 10:00 a.m. each day.

GATE OPENS AT 7:00 AM on SATURDAY & SUNDAY

Event schedule can be found on the SCCBC webpage on the Schedule page **CACC 3 Event Package**

Registration Enquiries: SCCBC Race Registrar, Marc Ramsay, Phone: (604) 816-6272 (No calls after 7pm),

Email: registrar@sccbc.net

Check in at the Gate: Saturday & Sunday 7:00am - 10:00am

Notes. 1) Consumption of alcoholic beverages and recreation cannabis is NOT PERMITTED during an event.

2) Weekend schedule posted online at www.sccbc.net

This Event will have the 7 groups as follows				
Closed Wheel 1: B-Spec, CRS, IP1, IP2, IP3, GT1, GT2, GT3, GTU	Novice Closed Wheel (Saturday Only)			
Closed Wheel 2: GTL, GTM, GTO, IPE-A, IPE-B, PRO3, SM	Vintage (Sunday Only)			
Open Wheel 1: FC, FL, SR	Open Wheel 2: FF, FV, Legends, NOW (SAT only), VOW (Sun only)			
NWFC: NWFC				



Sports Car Club of British Columbia

Presents

CACC Race #3

Featuring the North West Formula C Championship

June 11-12, 2022

FRIDAY: Car drop-off 5:30PM to 10:00PM. Main Gate Closed at 10:00PM. Evening Tech available.

SATURDAY: !PLEASE DO NOT BLOCK PAVED LANES WHILE LOADING TRAILERS!

 						
7:00	Main Gate Opens – Registration & Tech Opens					
7:30	-	8:30		Mandatory Novice Track Walk	Meet @ PreGrid	
8:30	Mandatory Driver's Meeting at PreGrid – Masks are required					
9:00	-	9:20		Open Wheel 1 & NWFC	Practice	20 min
9:25	-	9:45		Novice Closed Wheel	Practice	20 min
9:50	-	10:10		Closed Wheel 1	Practice	20 min
10:00	Registration Closed					
10:20	-	10:40		Open Wheel 2 & NOW	Practice	20 min
10:45	-	11:05		Closed Wheel 2	Practice	20 min
11:10	-	11:25		Open Wheel 1	Qualifying	15 min
11:35	-	11:50		Novice Closed Wheel	Practice	15 min
11:55	-	12:10		Closed Wheel 1 Race 1	Qualifying	15 min
12:10	-	1:10		Lunch		
1:10	-	1:25		Open Wheel 2 & NOW Race 1	Qualifying	15 min
1:30	-	1:45		Closed Wheel 2 Race 1	Qualifying	15 min
1:55	-	2:15		Open Wheel 1 Race 1	Race	20 min
2:25	-	2:45		Novice Closed Wheel Race 1	Race	20 min
2:55	-	3:15		Closed Wheel 1 Race 1	Race	20 min
3:25	-	3:45		Open Wheel 2 & NOW Race 1	Race	20 min
3:55	-	4:15		Closed Wheel 2 Race 1	Race	20 min
4:25	-	4:40		Open Wheel 1 Race 2	Race	20 min
10:00PM MAIN GATE CLOSED - OPENS AT 7:00AM						

SUNDAY:

<u>Y:</u>						
7:00	Mair	Gate Open	s – Reg	istration and Tech Opens		
9:00	-	9:15		Closed Wheel 2	Qualifying	15 min
9:20	-	9:35		Open Wheel 2	Qualifying	15 min
9:40	-	9:55		Closed Wheel 1	Qualifying	15 min
10:00	Regi	istration Clo	sed			
10:05	-	10:20		Open Wheel 1 & NWFC	Qualifying	15 min
10:25	-	10:40		Vintage	Practice	15 min
10:50	-	11:10		Closed Wheel 2 Race 2	Race	20 min
11:20	-	11:40		Open Wheel 2 Race 2	Race	20 min
11:45	-	12:00		Vintage	Qualifying	15 min
12:00	-	1:00		Lunch		
1:00	-	1:20		Closed Wheel 1 Race 2	Race	20 min
1:30	-	1:55		NWFC Feature Race	Race	25 min
2:05	-	2:20		Vintage Race 1	Race	15 min
2:30	-	2:50		Closed Wheel 2 Race 3	Race	20 min
3:00	-	3:20		Open Wheel 2 Race 3	Race	20 min
3:30	-	3:50	•	Closed Wheel 1 Race 3	Race	20 min
4:00	-	4:20		Open Wheel 1 Race 3	Race	20 min
4:30	-	4:45	•	Vintage Race 2	Race	15 min
4:45	End	Of The Day	- Thanl	k You for Racing at Mission	Raceway Park Road	Course

ALL TIMES SUBJECT TO CHANGE AT ORGANIZER'S DISCRETION

This event will have the 7 groups as follows

Closed Wheel 1: B-Spec, CRS, IP1, IP2, IP3, GT1, GT2, GT3, GTU
Closed Wheel 2: GTL, GTM, GTO, IPE-A, IPE-B, PRO3, SM
Open Wheel 1: FC, FL, SR
Open Wheel 2: FF, FV, Legends, NOW (SAT only), VOW (SUN only)

NWFC: NWFC

SCCBC 2022 Race Supplementary Regulations for CACC Race Events

Your application/entry to the event constitutes acceptance of these Supplementary Regulations. The SCCBC Race Announcement and Schedule form part of these Supplementary Regulations. Infractions may result in penalty or exclusion at the discretion of the Steward.

- 1. All events are to be held on the 2.1 km Mission Raceway Park Road Course in a counterclockwise direction.
- Races Licenses accepted: CACC, Region licenses from former ASN Canada FIA territories, ICSCC, SCCA or IMSA. Canadians require licenses issued by CACC or other former ASN Canadian territories.
- 3. All competitors, entrants, crewmembers, and officials without evidence of having the CACC annual waiver, must sign and submit the Official CACC waiver prior to being admitted to the event. All signatories must wear the assigned wristband.
- 4. Minors (under 19) registered as crew, drivers or volunteers must have a parent or legal guardian sign an Annual Parental Waiver. **No one under the age of 16,** with the exception of registered licensed Junior drivers, is permitted in hot areas and may not be registered as crew.
- 5. Registration is located in the booth at the second gate. The official notice board is located in the tech area.
- 6. No Smoking allowed in hot pits, Pre-grid or any Mission Raceway Park building.
- 7. No testing on any facility roadway. Racecars are permitted in the east parking area only for the purpose of loading
- 8. Prior to 10 minutes before the 1st scheduled session each day, race engines may only be idled to warm, or to report to tech and to return to their paddock space.
- 9. All cars must report to Pre-Grid before entering or re-entering the track from the paddock.
- 10. Cars arriving at Pre-Grid **must** turn their engines off until the 1-minute warning. If you arrive after the 5-minute warning for race sessions, you may be put at the back of the grid.
- 11. Hot Pit speed limit is fifty (50) kilometers per hour (30 mph). Hot Pit lane ends at the Starters Tower.
- 12. Support vehicles must be parked within the confines of assigned Paddock space areas.
- 13. No skateboards or roller blades in the Paddock. **No one under 16 is allowed to operate a motorized vehicle** (exception: drivers holding a Junior CACC license). No one under 16 is allowed to ride a bicycle or scooter in the paddock until after the Final Checkered Flag of the day and all cars are off the track.
- 14. Both Front paved lanes in the paddock area run eastbound from 10 minutes before 1st scheduled session. Rear lane is two ways. Speed limit: SLOW
- 15. Do not use the Paddock Lanes to load until cars from last session of the day have returned to their paddock spaces.
- 16. Fueling is permitted in the Paddock only.
- 17. Report all hazardous waste spills to the Paddock Marshall. Anyone dumping oil will be **fined and banned**. Drivers will be assessed a cost of \$50 per bag for any grease sweep required for fluid leaks or spills anywhere on the facility.
- 18. Damage to track, grounds, buildings, or equipment, regardless of cause, will be charged to the driver responsible. Damage to paved areas may result in fines. Protect the asphalt from damage by jacks, jack stands, poles, etc.
- 19. Do not plug anything into any facility power outlet without the written permission of the SCCBC President.
- 20. No generators may exceed 80 decibels (db) from 7:00am to 11:00pm. No generators from 11:00pm to 7:00am.
- 21. No wood fires anywhere. Propane fire pits may be used after the final session of the day. They must be a safe distance from stored fuel.
- 22. Racecars may not exceed 95 decibels (db) measured at 50 ft. from the racing surface. Cars exceeding the db limit will be meatballed and must affect a repair prior to re-entering the track. Racecars exceeding the db limit in a qualifying session will have all prior qualifying times in that session deleted.
- 23. All pets must be under control and confined or on a reasonable length leash while on site.
- 24. Upon exiting the Hot Pit, stay in the dedicated pit-out lane to Turn 1.
- 25. Tire scrubbing is **only** permitted behind the Pace Car.
- 26. All Race Participants and their race/support vehicles must vacate the premises 90 minutes after the checkered flag on the final day of each event.
- 27. Racecars failing to negotiate Turn 1 that **do not pass** the commitment line may re-enter safely at Turn 1. Racecars **past the commitment line** must re-enter safely at Turn 3. No positional or lap time advancement is permitted.
- 28. Racecars using the run-off road in Turn 4 must come to a stop prior to Turn Station 6 and wait for direction from a Turn Marshall prior to re-entering the track. No positional or lap time advancement is permitted.
- 29. Racecars exiting the racing surface in 7A or 7B must re-enter the track only when safe to do so. No positional or lap time advancement is permitted.
- 30. Drivers may not short cut the corners by crossing over curbs. Intentional wheel(s) on the inside of curbing; during qualifying will result in a loss of 5 overall grid positions for each occurrence; during race will result in a 20 second time penalty for each. Decisions by the CACC Steward(s) are not subject to appeal.
- 31. Racecars intending to exit the track via pit entrance must enter the pit lane at the beginning of the pit entrance line in Turn 9 and stay four wheels to the right of the line for its entire length. Vehicles not exiting the track must not place four wheels to the right of the pit entrance line in Turn 9
- 32. There is no access to Race Control without the permission of Race Control. There is no access to the PA stand except for authorized observers and event personnel.
- 33. The SCCBC reserves the right to, at their discretion, refuse entry and/or access and/or remove participants from the Mission Raceway Park.
- 34. No overnight camping at the track Sunday night.
- 35. No moving into the facility prior to the announced schedule time unless approved by the President.
- 36. Live broadcasting is not allowed during the event. This includes Facebook Live, Periscope, etc.
- 37. With the permission of the Steward SCCBC reserves the right to shorten sessions and/or combine groups.
- 38. RULES REGARDING COVID-19 PROTOCAL ARE POSTED SEPARATELY AND WILL BE ENFORCED. THOSE NOT COMPLYING WILL BE FINED OR EXPELLED.

SPORTS CAR CLUB OF B.C.







Technical Inspection Form

Date		Car Number		
Event	Class			
Entrant		Make & Model		
Driver		Vehicle Logbook #		
Personal Safety Equipment	P F	Engine Compartment	P	F
				
Helmet		Neat & Clean		
Head & Neck restraint		Evidence of leaks or spills		
Eye Protection		Fuel lines & fittings		
Suit of approved material & type		Radiator, hoses & fittings		
Underwear (if required)		Oil cooler, tanks, lines & fittings		
Shoes & socks in good condition		Oil catch tank & Radiator overflow		
Gloves in good condition		Battery & wiring secure & insulated		
Balaclava in good condition		Scattershield (if required)		
Arm Restraints (open cockpit)		Firewall, inner fenders		
Vehicle Interior				
Roll bar/cage		Suspension, Running Gear, Underside		
Driver's Seat & Head Restraint		Steering linkage firm & secure		
Restraint harness and mounting		Suspension linkage secure & tight		
Holes (excl. fire, debris, allow fluid out)		Wheel bearings		
Fire system/extinguisher & decals		Wheel & tire condition, clearance & fit		
Interior trim/sharp edges		Brakes fluid level & hoses		
Vehicle Exterior		Belly pan, secure and vented		
Neat & Clean		Driveshaft restraint(if required)		
Numbers/Class designation		Exhaust secure, exits outside body		
Required Sponsor Decals		Trunk/Fuel Tank Compartment		
Windshield and windows		Fuel tank and lines secure		
Mirrors (interior and exterior)		Filler cap or dry break		
Lights removed/covered		Vent or dry break		
Master switch, insulation & decals		Check valve(s)		
Fenders cover tires		Battery & wiring secure & insulated		
Body panels secure (incl. moveable)		Firewall, inner fenders		
	_ I			1
Approved for competition by		Sticker Issued - Date		
Comments:		N.B. Race Reg 9.2 The responsibility to ensure that and driver's equipment complies with all Regulations an rests solely and at all times with the entrant and driver. T act of presenting a car for any Technical Inspection is debe recognition of this Regulation." Entrant's Signature	d is sa The ver	ıfe ry
1				



CDN will be charged if not returned.

the foregoing written agreement have been made.

RELEASE AND WAIVER OF LIABILITY AND INDEMNITY AGREEMENT OF RENTAL OF SCCBC TRANSPONDERS

or

ISH COL	
Rental transponder # Ev	vent Date:
The Sports Car Club of British Columbia (hereinafter called the "Le whatsoever expressed or implied, oral or written, to the "Lessee" re Transponder.	,
1. The "Lessee" hereby agrees to pay the sum of \$70.00 (CDN or USD) for a 1 day rental. (RENTAL FEE DOES NOT INCLUDE RAC	
2. The "Lessee" assumes all responsibility for liability or property daduring the operation and the use of the "Lessor's" Transponder.	amage to the Transponder caused
3. The "Lessee" agrees to return the Transponder to the "Lessor" p completion of the last race of the weekend on which the lease has result in a charge to the "Lessee's" credit card for the full purchase being \$600.00 CDN.	been transacted. Failure to do so will
4. Upon return, the "Lessor" will determine if the Transponder is entester". A visual inspection will be made to determine if there is othe caused by the negligence of the "Lessee", the "Lessee" will be respreplacement costs associated with restoring the Transponder to op to exceed \$600.00 (\$600 dollars) CDN.	er damage and, if the damage was consible for all repairs and ⁄or
5. Unless initialed here by the "Lessor", rental includes a mounting	bracket, and clip. A fee of \$10.00

The "Lessee" has read and voluntarily signs the Release and Waiver of Liability and Indemnity Agreement of SCCBC Transponders, and further agrees that no oral representations, statements or inducements apart from

I HAVE READ THE DOCUMENT. I UNDERSTAND IT IS A RELEASE OF ALL CLAIMS. I UNDERSTAND THAT I ASSUME ALL RISKS INHERENT IN RACING. I VOLUNTARILY SIGN MY NAME EVIDENCING MY ACCEPTANCE OF THE ABOVE PROVISIONS. THIS LEASE IS VALID ONLY ON THE ABOVE DATE(S).

Please PRINT your name below	Plea	ase SIGN your name below
Car #: Group #	 Pit #	Phone #
Credit Card	E	xpiry date
RENTAL FEE: 1 day \$40	2 day \$70	Bracket \$10
Office use only: TRANSPONDER RETURNED TO:		